brain-icon
Multiple sclerosis
I am taking interferon beta injections since may. But since last few days I am having mimic symptoms of ms. Also I am stammering a lot due to which I have lost confidence to attend job interviews. Are these temporary? Thank you
32 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there..... Multiple sclerosis is a condition which can affect the brain and spinal cord, causing a wide range of potential symptoms, including problems with vision, arm or leg movement, sensation or balance.... It's a lifelong condition that can sometimes cause serious disability, although it can occasionally be mild. In many cases, it’s possible to treat symptoms.... Consult Neurologist....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.